[Sur les orbites périodiques du problème de Sitnikov à quatre corps]
On présente un problème à quatre corps en configuration
We introduce a restricted four body problem in a
Accepté le :
Publié le :
Hugo Jiménez Pérez 1 ; Ernesto A. Lacomba 1
@article{CRMATH_2009__347_5-6_333_0, author = {Hugo Jim\'enez P\'erez and Ernesto A. Lacomba}, title = {On the periodic orbits of the circular double {Sitnikov} problem}, journal = {Comptes Rendus. Math\'ematique}, pages = {333--336}, publisher = {Elsevier}, volume = {347}, number = {5-6}, year = {2009}, doi = {10.1016/j.crma.2009.01.011}, language = {en}, }
Hugo Jiménez Pérez; Ernesto A. Lacomba. On the periodic orbits of the circular double Sitnikov problem. Comptes Rendus. Mathématique, Volume 347 (2009) no. 5-6, pp. 333-336. doi : 10.1016/j.crma.2009.01.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.01.011/
[1] On symmetric periodic orbits of the elliptic sitnikov problem via the analytic continuation method, Contemporary Mathematics, vol. 292, American Mathematical Society, 2002, pp. 91-127
[2] Existence of oscillating motions for the three-body problem, Dokl. Akad. Nauk URSS, Volume 133 (1960) no. 2, pp. 303-306
- Symplectic regularization of binary collisions in the circularN+2 Sitnikov problem, Journal of Physics A: Mathematical and Theoretical, Volume 44 (2011) no. 26, p. 265204 | DOI:10.1088/1751-8113/44/26/265204
- Energy levels of periodic solutions of the circular
Sitnikov problem, Qualitative Theory of Dynamical Systems, Volume 8 (2009) no. 1, pp. 1-23 | DOI:10.1007/s12346-009-0003-z | Zbl:1179.70008
Cité par 2 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier